Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 17, NWS Nashville, TN

March 1, 20176 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Mar 1, 2017, 8:43 AM CST for 6 counties in Tennessee. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2017, 8:43 AM CST (14:43 UTC)
Expired
Mar 1, 2017, 9:19 AM CST
In force
36 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Cumberland County, TN, Fentress County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, White County, TN

The radar

The Knoxville radar (KMRX), 128 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 8:45 AM CSTTSTM WND DMGClarkrange, TNTREES DOWN AT FRANKLIN LOOP....TREE FELL ON A CAR...SHINGLE DAMAGE TO SOME HOMES.
Mar 1, 9:01 AM CSTTSTM WND DMGCrossville, TNA FEW SMALL TREES DOWN ACROSS THE COUNTY.
Mar 1, 9:20 AM CSTTSTM WND DMGCrossville, TNA FEW SMALL TREES DOWN ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 4:57 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 694 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 361 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
694 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
361 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted.

956 
WUUS54 KOHX 011443
SVROHX
TNC035-049-133-137-141-185-011530-
/O.NEW.KOHX.SV.W.0017.170301T1443Z-170301T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
843 AM CST WED MAR 1 2017

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Overton County in Middle Tennessee...
  Eastern Pickett County in Middle Tennessee...
  Cumberland County in Middle Tennessee...
  Northeastern White County in Middle Tennessee...
  Southeastern Putnam County in Middle Tennessee...
  Fentress County in Middle Tennessee...

* Until 930 AM CST

* At 843 AM CST, severe thunderstorms were located along a line
  extending from near Mount Pisgah to 12 miles east of Sparta, moving
  east at 90 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Crossville, Jamestown, Fairfield Glade, Monterey, Crab Orchard,
  Allardt, Pleasant Hill, Grimsley, Cumberland Mountain State Park,
  Slate Springs, Virgin Falls State Natural Area, Pall Mall, Lake
  Tansi, Clarkrange, Crawford and Pickett State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 AM CST for Middle
Tennessee.

LAT...LON 3637 8470 3638 8472 3634 8474 3633 8477
      3630 8480 3628 8488 3624 8488 3621 8491
      3615 8491 3613 8487 3608 8483 3609 8480
      3600 8472 3591 8468 3583 8477 3582 8481
      3585 8547 3662 8501 3660 8479 3640 8466
TIME...MOT...LOC 1443Z 262DEG 77KT 3661 8489 3589 8526 

HAIL...<.75IN
WIND...70MPH
 
$$

Whitehead
3 follow-up statements
210 
WWUS54 KOHX 011453
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
853 AM CST WED MAR 1 2017

TNC035-049-133-137-141-185-011530-
/O.CON.KOHX.SV.W.0017.000000T0000Z-170301T1530Z/
Overton TN-Pickett TN-Cumberland TN-White TN-Putnam TN-Fentress TN-
853 AM CST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CST
FOR SOUTHEASTERN OVERTON...EASTERN PICKETT...CUMBERLAND...EAST
CENTRAL WHITE...EAST CENTRAL PUTNAM AND FENTRESS COUNTIES...

At 852 AM CST, severe thunderstorms were located along a line
extending from Great Meadows Campsites to 6 miles southwest of
Crossville, moving east at 65 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Crossville, Jamestown, Fairfield Glade, Crab Orchard, Allardt,
Pleasant Hill, Grimsley, Cumberland Mountain State Park, Slate
Springs, Pall Mall, Lake Tansi, Clarkrange, Crawford and Pickett
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 AM CST for Middle
Tennessee.

LAT...LON 3637 8470 3638 8472 3634 8474 3633 8477
      3630 8480 3628 8488 3624 8488 3621 8491
      3615 8491 3608 8483 3609 8480 3600 8472
      3591 8468 3583 8477 3582 8481 3585 8528
      3645 8511 3662 8501 3660 8479 3640 8466
TIME...MOT...LOC 1452Z 252DEG 88KT 3662 8469 3590 8514 

HAIL...<.75IN
WIND...60MPH
 
$$

Whitehead
077 
WWUS54 KOHX 011506
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
906 AM CST WED MAR 1 2017

TNC133-141-185-011514-
/O.CAN.KOHX.SV.W.0017.000000T0000Z-170301T1530Z/
Overton TN-White TN-Putnam TN-
906 AM CST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OVERTON...EAST
CENTRAL WHITE AND EAST CENTRAL PUTNAM COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. therefore the warning has been cancelled.

A tornado watch remains in effect until 1000 AM CST for Middle
Tennessee.

LAT...LON 3637 8470 3638 8472 3634 8474 3633 8477
      3630 8480 3628 8488 3624 8488 3621 8491
      3615 8491 3608 8483 3609 8480 3600 8472
      3591 8468 3583 8477 3582 8481 3584 8512
      3641 8499 3661 8489 3660 8479 3640 8466
TIME...MOT...LOC 1504Z 258DEG 65KT 3667 8458 3593 8491 

$$

TNC035-049-137-011530-
/O.CON.KOHX.SV.W.0017.000000T0000Z-170301T1530Z/
Pickett TN-Cumberland TN-Fentress TN-
906 AM CST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CST
FOR NORTHEASTERN PICKETT...CENTRAL CUMBERLAND AND FENTRESS
COUNTIES...

At 904 AM CST, severe thunderstorms were located along a line 
extending from Co-Operative to near Fairfield Glade, moving east at 
65 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Crossville, Jamestown, Fairfield Glade, Crab Orchard, Allardt,
Grimsley, Lake Tansi, Cumberland Mountain State Park, Slate Springs,
Clarkrange and Pickett State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 AM CST for Middle
Tennessee.

LAT...LON 3637 8470 3638 8472 3634 8474 3633 8477
      3630 8480 3628 8488 3624 8488 3621 8491
      3615 8491 3608 8483 3609 8480 3600 8472
      3591 8468 3583 8477 3582 8481 3584 8512
      3641 8499 3661 8489 3660 8479 3640 8466
TIME...MOT...LOC 1504Z 258DEG 65KT 3667 8458 3593 8491 

HAIL...<.75IN
WIND...60MPH
 
$$

Whitehead
794 
WWUS54 KOHX 011519
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
919 AM CST WED MAR 1 2017

TNC035-049-137-011528-
/O.CAN.KOHX.SV.W.0017.000000T0000Z-170301T1530Z/
Pickett TN-Cumberland TN-Fentress TN-
919 AM CST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PICKETT...CENTRAL
CUMBERLAND AND FENTRESS COUNTIES IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled.

A tornado watch remains in effect until 1000 AM CST for Middle
Tennessee.

LAT...LON 3637 8470 3638 8472 3634 8474 3633 8477
      3630 8480 3628 8488 3624 8488 3621 8491
      3615 8491 3608 8483 3609 8480 3600 8472
      3591 8468 3583 8477 3582 8481 3584 8512
      3641 8499 3661 8489 3660 8479 3640 8466
TIME...MOT...LOC 1516Z 262DEG 77KT 3671 8424 3597 8457 

$$

Whitehead

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 7:58 AM CST, 45 minutes earlier.

Area forecast discussion, Mar 1, 7:58 AM CST, 45 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
758 AM CST Wed Mar 1 2017

.UPDATE...
FOR MORNING DISCUSSION.

&&

.DISCUSSION...

Have updated the suite of forecast products to remove Houston,
Stewart, and Montgomery Counties from tornado watch number 53.

&&

.AVIATION...
12Z TAF DISCUSSION.

A band of strong to severe thunderstorms will move eastward near
60kt across Mid Tn this morning. Wind gusts in excess of 40kt are
expected with the storms at all sites, with locally severe gusts
over 60kt, and hail is likely. Isolated tornadoes are possible.
Main time for storms at CKV will be 12Z-14Z, for BNA 13Z-15Z, and
for CSV 15Z-18Z. Mainly MVFR conditions will be observed, but
brief IFR with the TSRA. Improvement to VFR will occur at all
sites by evening as winds become northwest with a frontal passage.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......31
AVIATION........13
Hazardous weather outlook, Mar 1, 7:55 AM CST, 48 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Nashville TN
755 AM CST Wed Mar 1 2017

TNZ007>011-024>034-056>066-075-077>080-093>095-021400-
Robertson-Sumner-Macon-Clay-Pickett-Humphreys-Dickson-Cheatham-
Davidson-Wilson-Trousdale-Smith-Jackson-Putnam-Overton-Fentress-
Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-
De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy-Van Buren-
Wayne-Lawrence-Giles-
755 AM CST Wed Mar 1 2017

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

A line of showers and thunderstorms, of which some of the
thunderstorms within and possible just ahead of this line could
reach strong to severe thresholds, will move across Middle
Tennessee this morning through the early afternoon hours. With
any strong to severe thunderstorms that do occur, damaging winds
will be the main concern, although large hail, the formation of a
few tornadoes, and brief heavy rainfall from the stronger showers
and thunderstorms resulting in localized minor flooding could also
occur.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will continue to be needed through the morning
hours today.

Spotter Thunderstorm Reporting Criteria...
Tornado
Funnel Cloud
Flooding
Hail >= 1/2 inch
Winds > 50 mph (Measured)
Structural Damage
Trees or Power Lines Down

TNZ005-006-023-021400-
Stewart-Montgomery-Houston-
755 AM CST Wed Mar 1 2017

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

31

In the hours before

Special weather statement, Mar 1, 8:17 AM CST, 26 minutes before
Special Weather Statement
National Weather Service Nashville TN
817 AM CST WED MAR 1 2017

TNZ056>058-093-011445-
Hickman TN-Wayne TN-Lewis TN-Perry TN-
817 AM CST WED MAR 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR LEWIS...NORTHEASTERN WAYNE...
SOUTHERN PERRY AND SOUTHWESTERN HICKMAN COUNTIES UNTIL 845 AM CST...

At 816 AM CST, Doppler radar was tracking a strong thunderstorm 9
miles south of Linden, moving northeast at 55 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hohenwald, Flatwoods, Gordonsburg and Kimmins.

A tornado watch remains in effect until 1000 AM CST for Middle
Tennessee.

LAT...LON 3536 8787 3551 8797 3577 8751 3549 8733
TIME...MOT...LOC 1416Z 240DEG 49KT 3547 8784

10
Local storm report, Mar 1, 8:21 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
821 AM CST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 AM     TSTM WND DMG     4 NNE NASHVILLE         36.22N  86.76W
03/01/2017                   DAVIDSON           TN   FACEBOOK

            FACEBOOK POST OF DAMAGE TO HOUSE AND OUT BUILDING ON
            MORNINGSIDE DRIVE. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER OHX1700100

FBORDEN
Local storm report, Mar 1, 8:24 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
824 AM CST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     PORTLAND                36.59N  86.52W
03/01/2017                   SUMNER             TN   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS POWER POLES SNAPPED AND
            TREE LIMBS ON HOUSES IN PORTLAND ON HIGHWAY 109. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER OHX1700101

FBORDEN
Local storm report, Mar 1, 8:27 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
827 AM CST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     LIGHTNING        WESTMORELAND            36.56N  86.25W
03/01/2017                   SUMNER             TN   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS LIGHTNING STUCK A HOUSE IN
            WESTMORELAND. TIME ESTIMATED VIA RADAR.

&&

EVENT NUMBER OHX1700102

FBORDEN
Local storm report, Mar 1, 8:37 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
837 AM CST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 AM     TSTM WND DMG     6 NNE DOVER             36.56N  87.79W
03/01/2017                   STEWART            TN   911 CALL CENTER

            911 REPORTED A FEW TREES DOWN ON JOINER HOLLOW ROAD.

&&

CORRECTED REMARKS

EVENT NUMBER OHX1700088

SH
Local storm report, Mar 1, 8:39 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
839 AM CST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND GST     8 SW DICKSON            35.99N  87.49W
03/01/2017  M65 MPH          DICKSON            TN   TRAINED SPOTTER

            MEASURED WIND GUSTS OF 60 TO 65 MPH AND HALF INCH HAIL.

0630 AM     TSTM WND DMG     CLARKSVILLE             36.56N  87.35W
03/01/2017                   MONTGOMERY         TN   NEWSPAPER

            *** 1 INJ *** A LARGE TREE FELL THROUGH A MOBILE HOME
            ON RILEY ROAD. A 12 YEAR OLD BOY WAS INJURED. OTHER
            MOBILE HOMES AND CARS WERE DAMAGED AS WELL. TIME WAS
            ESTIMATED BY RADAR.

0636 AM     HAIL             9 SSW BURNS             35.92N  87.35W
03/01/2017  E1.00 INCH       HICKMAN            TN   PUBLIC

            PICTURE OF 1 INCH FROM PUBLIC VIA SOCIAL MEDIA.

0648 AM     TSTM WND DMG     5 SSW FAIRVIEW          35.90N  87.14W
03/01/2017                   WILLIAMSON         TN   PUBLIC

            WEB SPOTTER REPORT OF FENCE BLOWN APART AND TREES DOWN.

0654 AM     TSTM WND DMG     2 SW NASHVILLE          36.14N  86.81W
03/01/2017                   DAVIDSON           TN   PUBLIC

            NWSCHAT REPORT OF TREES THAT FELL NEAR THE VANDERBUILT
            FOOTBALL STADIUM AND LANDED ON TWO VEHICLES. TIME
            ESTIMATED BY RADAR.

0700 AM     TSTM WND DMG     7 W FRANKLIN            35.93N  86.97W
03/01/2017                   WILLIAMSON         TN   FACEBOOK

            WEB REPORT OF SEVERAL TREES DOWN NEAR HIGHWAY 46 AND
            WADDELL ROAD. TIME ESTIMATED VIA RADAR.

0700 AM     TSTM WND DMG     2 W SPRINGFIELD         36.50N  86.91W
03/01/2017                   ROBERTSON          TN   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS TREES DOWN ACROS THE COUNTY.
            NO REPORTS OF STRUCTURAL DAMAGE.

0705 AM     HAIL             FRANKLIN                35.93N  86.84W
03/01/2017  E1.00 INCH       WILLIAMSON         TN   TRAINED SPOTTER

            ONE INCH HAIL REPORT IN FRANKLIN.

0705 AM     TSTM WND DMG     1 NNW BELLE MEADE       36.12N  86.86W
03/01/2017                   DAVIDSON           TN   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TREES AND POWER LINES
            DOWN... ALONG WITH A CAR POSSIBLE BEING FLIPPED. TIME
            ESTIMATED BY RADAR.

0706 AM     TSTM WND DMG     2 SW BRENTWOOD          35.97N  86.81W
03/01/2017                   WILLIAMSON         TN   FACEBOOK

            PICTURES OF DAMAGE TO SEVICE CLEAN IN BRENTWOOD. LARGE
            MEDAL DOORS BLOWN IN.

0706 AM     TSTM WND DMG     4 NNE NASHVILLE         36.22N  86.76W
03/01/2017                   DAVIDSON           TN   FACEBOOK

            FACEBOOK POST OF DAMAGE TO HOUSE AND OUT BUILDING ON
            MORNINGSIDE DRIVE. TIME ESTIMATED FROM RADAR.

0712 AM     TSTM WND DMG     5 NNW NOLENSVILLE       36.01N  86.67W
03/01/2017                   DAVIDSON           TN   EMERGENCY MNGR

            EMA REPORTS TREES AND POWER POLES DOWNI IN SOUTHEAST
            DAVIDSON COUNTY ON PETTUS ROAD.

0718 AM     TSTM WND DMG     2 NNE GREEN HILL        36.26N  86.56W
03/01/2017                   WILSON             TN   FACEBOOK

            FACEBOOK REPORT OF TREES DOWN NEAR LAKEVIEW ELEMENTARY
            AT VANDERBUILT ROAD. TIME ESTIMATED VIA RADAR.

0720 AM     TSTM WND DMG     PORTLAND                36.59N  86.52W
03/01/2017                   SUMNER             TN   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS POWER POLES SNAPPED AND
            TREE LIMBS ON HOUSES IN PORTLAND ON HIGHWAY 109. TIME
            ESTIMATED FROM RADAR.

0730 AM     LIGHTNING        WESTMORELAND            36.56N  86.25W
03/01/2017                   SUMNER             TN   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS LIGHTNING STUCK A HOUSE IN
            WESTMORELAND. TIME ESTIMATED VIA RADAR.

&&

EVENT NUMBER OHX1700087 OHX1700102 OHX1700090 OHX1700091 OHX1700094
OHX1700096 OHX1700097 OHX1700089 OHX1700093 OHX1700099 OHX1700100
OHX1700092 OHX1700098 OHX1700101 OHX1700102

SH

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 11:02 PM CSTTornado WarningOHXStewart23 min
Mar 1, 5:27 AM CSTSpecial Weather StatementOHXHickman, Houston, Humphreys, Montgomery, Stewart48 min
Mar 1, 5:54 AM CSTSevere Thunderstorm WarningOHXDickson, Hickman, Houston, Humphreys, Montgomery, Perry and 1 more36 min
Mar 1, 6:04 AM CSTSevere Thunderstorm WarningOHXHickman, Lewis, Perry41 min
Mar 1, 6:24 AM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 3 more36 min
Mar 1, 6:26 AM CSTSevere Thunderstorm WarningOHXMontgomery, Robertson34 min
Mar 1, 6:55 AM CSTSevere Thunderstorm WarningOHXDavidson, Robertson, Rutherford, Sumner, Trousdale, Williamson and 1 more35 min
Mar 1, 7:03 AM CSTTornado WarningOHXDavidson, Rutherford, Williamson, Wilson27 min
Mar 1, 7:26 AM CSTSevere Thunderstorm WarningOHXCannon, Clay, DeKalb, Jackson, Macon, Rutherford and 4 more34 min
Mar 1, 7:28 AM CSTTornado WarningOHXSmith, Wilson32 min
Mar 1, 7:49 AM CSTTornado WarningOHXClay, Macon26 min
Mar 1, 7:52 AM CSTTornado WarningOHXDeKalb, Putnam, Smith23 min
Mar 1, 7:58 AM CSTSevere Thunderstorm WarningOHXCannon, Clay, DeKalb, Jackson, Macon, Overton and 5 more32 min
Mar 1, 8:12 AM CSTTornado WarningOHXJackson, Overton, Putnam33 min
Mar 1, 8:17 AM CSTSpecial Weather StatementOHXLewis28 min
Mar 1, 8:20 AM CSTSevere Thunderstorm WarningOHXClay, Cumberland, DeKalb, Fentress, Jackson, Overton and 3 more25 min
Mar 1, 8:45 AM CSTSpecial Weather StatementOHXLewis45 min
Mar 1, 9:42 AM CSTSpecial Weather StatementOHXHickman, Lewis33 min
Mar 1, 9:46 AM CSTSpecial Weather StatementOHXCannon, Rutherford44 min
Mar 1, 9:57 AM CSTAreal Flood AdvisoryOHXLewis, Perry, Wayne2 hr
Mar 1, 10:18 AM CSTSpecial Weather StatementOHXCannon, White42 min
Mar 1, 10:18 AM CSTSevere Thunderstorm WarningOHXLawrence, Wayne42 min
Mar 1, 10:22 AM CSTSpecial Weather StatementOHXMarshall38 min
Mar 1, 10:35 AM CSTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson25 min
Mar 1, 10:59 AM CSTSpecial Weather StatementOHXMarshall46 min
Mar 1, 11:03 AM CSTSevere Thunderstorm WarningOHXLawrence, Wayne27 min
Mar 1, 11:27 AM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall, Wayne48 min
Mar 1, 11:43 AM CSTSpecial Weather StatementOHXBedford, Coffee47 min
Mar 1, 12:13 PM CSTSevere Thunderstorm WarningOHXGiles21 min
Mar 1, 12:18 PM CSTSpecial Weather StatementOHXCumberland27 min
Mar 1, 12:42 PM CSTSpecial Weather StatementOHXGrundy33 min
Mar 1, 12:46 PM CSTSevere Thunderstorm WarningOHXCoffee, Grundy29 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.